# SDR CALA2023060201743

- Difficulty date: June 1, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N839UA
- Make and model: Airbus A319-131
- Aircraft serial: 1507
- Aircraft time: 66,644 hours, 29,383 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: NA
- Part serial: NA
- Condition: Fumes
- Location: Eng #1
- Stage of operation: CL
- How discovered: B
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

UPON TAKEOFF STRONGFUMES THROUGHOUTCABIN. NO SMOKE OR HAZEFUMES CAME AND WENT REF TSM TASK 71-00-00-810-801-A PARAGRAPH 4 FAULT ISOLATION, COMPLETED UP TO 4.J. ( BLIND CAP SEAL REPLACED ON LOG 4675692) . CONTINUE WITH BORESCOPE OF LP COMPRESSOR. REF TSM TASK 71-00-00-810-801 STEP 4 (A) UP TO AND INCLUDING G #1 ENG REFREF TSM TASK 71-00-00-810-801-A PARAGRAPH 4 FAULT (2) NO LEAKS NOTED ISOLATION,SEE ADDITIONAL LOG FOR PARA 4 H (1)(A)  .  COMPLETED ADD EMP:U386016,U397484 PARA J 1 AND 2 BORESCOPE, NO WETNESS FOUND . CONTINUE WITH STEP K ADD EMP:U118014 COMPLETED TSM 71-00-00-810-801-A PARA 4 STEP K.  #1 ENGINE. SEE LOGS 4745082 , 4748197 FOR FURTHER TROUBLESHOOTING REF TSM TASK 05-50-00-810-831-A
